MAUDE Adverse Event Report: MEDIVATORS INC. ADVANTAGE PLUS ENDOSCOPE REPROCESSING SYSTEM

MEDIVATORS INC. ADVANTAGE PLUS ENDOSCOPE REPROCESSING SYSTEM
Model Number 1-2-510.003
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/02/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There are three serial numbers associated with the reported event: (b)(6).Investigation of the reported event is in progress.A follow-up report wil be submitted once additional information becomes available.
 
Event or Problem Description
The user facility contacted steris requesting functional testing for three of their advantage plus endoscope reprocessing systems following reports of "residue" being observed in the units.The units were removed from service resulting in procedure postponements.No report of injury.
 
Additional Manufacturer Narrative
A steris service technician arrived onsite following the reported event to inspect the units and found signs of contamination in the prefilter assemblies.The root cause of the reported event is likely attributed to improper cleaning practices by user facility personnel.The technician replaced the prefilter assemblies.The units were tested, confirmed to be operating according to specification, and returned to service.The advantage plus endoscope reprocessing system operator manual (pg.52) states, "facilities should monitor simethicone usage and ensure timely pre-cleaning, manual cleaning, and reprocessing." while onsite the technician counseled user facility personnel on the proper use and operation of the advantage plus endoscope reprocessing system, specifically on properly cleaning the units.No additional issues have been reported.

Brand Name
ADVANTAGE PLUS ENDOSCOPE REPROCESSING SYSTEM
Common Device Name
ENDOSCOPE REPROCESSING SYSTEM
Manufacturer (Section D)
MEDIVATORS INC.
14605 28th ave n
minneapolis MN 55447
Manufacturer (Section G)
MEDIVATORS INC.
14605 28th ave n
minneapolis MN 55447
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
MDR Report Key22117378
Report Number2150060-2025-00016
Device Sequence Number14496119
Product Code FEB
UDI-Device Identifier00677964044755
UDI-Public(01)00677964044755(11)180628
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K102996
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1-2-510.003
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/02/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/30/2025
Supplement Report FDA Received Date07/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/28/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown